# SDR 2000UALA00306

- Difficulty date: June 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 8,089 hours, 2,903 cycles
- Engine: Iae V2522A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part serial: 00179
- Condition: Odor
- Location: Acm Bay
- Part time: 8,120 hours, 2,914 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEVERAL PASSENGERS MOMENTARILY SMELLED SULPHER.  *S/D*  REMOVED AND REPLACED NR 2 AIR CYCLE MACHINE.  LEAK AND OPERATIONAL CHECK OK.
